# SDR 95ZZZX3242

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69112
- Make and model: Cessna 152
- Aircraft serial: 15282489
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 24250011
- Condition: Corroded
- Location: Wing Flap
- Part time: 5,883 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS PRIMARILY A LINE TRAINER AND IS STORED OUTSIDE FOR MOST OF ITS SERVICE.  CORROSION DEVELOPED BETWEEN FLAP ROLLER BUSHINGS AND TRACK SLOTS.  SUBMITTER SUGGESTS KEEPING SLOTS CLEAN AND INSPECT REGULARLY.
